# SDR ASOA05912

- Difficulty date: October 13, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fs 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE UPPER AND LOWER STATIC BASE DOUBLERS, AT FS 48 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE UPPER AND LOWER STATIC BASE DOUBLERS AT FS 48, IAW AMM 20-21-12.  (M)
